# SDR AALA201703099011

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 23,477 hours, 9,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE IS NOT LINED UP WITH THE FLOOR BRACKETS. REPOSITIONED THE GIRT BAR/Z-FOLD FLAP IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
